chest pain????

Discussion in 'Amphetamine' started by Twinkle, Sep 27, 2005.

  1. Twinkle

    Twinkle Newbie

    Reputation Points:
    0
    Messages:
    1
    Joined:
    Sep 24, 2005
    im on the 5th day of a binge after a month clean.


    im getting intense chest pains that alternate from right to left... right now it's the right side and i have to breath very slowly and very shallow because it hurts to breath.


    the past 5 days have been a combination of snorting and smoking, but mostly smoking.


    is this chest pain serious? what should i do? is there a specific reason why its happening?


    oh and if it makes a difference, i did smoke a few bowls of weed earlier this afternoon.


    thnx.
     
  2. deadmoap

    deadmoap Mercury Member

    Reputation Points:
    51
    Messages:
    107
    Joined:
    Mar 28, 2005
    30 y/o from U.S.A.
    Sounds like an anxiety attack, which is something that amphetamines are
    known to cause. IMO, anxiety attacks seem to be an almost direct result
    of having too many thoughts throughout the day.



    Don't worry though... if it's just an anxiety attack (probably is),
    then there's no direct possible harm to any of your vital organs.



    I'm not a doctor so I don't know that much about what you should do to
    prevent them or anything... other than maybe just don't take such a
    high dose. But, there is one thing I can tell you... the next time it
    happens, breath "into your stomach". I've had a few anxiety attacks
    before. You get a strong pain in your chest with every breath, making
    you feel like you can't breath, which creates more anxiety.



    Edit: The first time I didn't read that you smoked weed earlier. Weed
    is a sedative, amphetamines are stimulants. It's definitely not good
    for your heart.


    Edited by: deadmoap
     
  3. PenguinPhreak

    PenguinPhreak Newbie

    Reputation Points:
    5
    Messages:
    237
    Joined:
    Mar 28, 2005
    Come on people, Im tired of reading that cannabis is a sedative.
    Cannabis affects your body like a stimulant. It can still be a bad mix
    with amphetamines though. You heart is already pretty stressed from the
    amphetamines and the weed causes more stress on top of that.
     
  4. Imnmbr1

    Imnmbr1 Silver Member

    Reputation Points:
    106
    Messages:
    29
    Joined:
    Aug 14, 2005
    It would be nice to hear back from twinkle just so we know that SWIT isn't dead or worse...
     
  5. eltimmy

    eltimmy Silver Member

    Reputation Points:
    97
    Messages:
    248
    Joined:
    Aug 28, 2005
    30 y/o from Maryland, U.S.A.
    Um, you're surprised that you're suffering physical pain after a
    five-day speed binge? Amphetamine is hard on your body and brain.



    btw, PenguinPhreak is right. Cannabis especially isn't something
    you can simply classify into one "drug category", as it has a
    bewildering array of effects. It tends to increase heart rate.
     
  6. peacemaker

    peacemaker Silver Member

    Reputation Points:
    11
    Messages:
    76
    Joined:
    Dec 16, 2004
    somewhere I've read cannabis speeds up your heart rate by 30% althoughI don't know if it's true
     
  7. wingsofazrael

    wingsofazrael Newbie

    Reputation Points:
    0
    Messages:
    99
    Joined:
    Jan 11, 2005
    i would lay off mixing the two, swim knows someone that gets anxiety from weed, so if youre mixing amphetamines with that you could have a full blown attack which isnt fun. also, it may just be too much stimulation for your heart, back and be safe...
     
  8. greener

    greener Silver Member

    Reputation Points:
    12
    Messages:
    38
    Joined:
    May 29, 2005
    I still agree that cannabis and amphetamines aren't an enjoyable mix
    for many, but the risk isn't from the whole "downer/upper" mix.
    The way I understand it, the danger from that sort of mixture usually
    comes about because with any stimulant, a person's pulse is likely to
    slow down as the drug wears off, which would typically happen before
    the depressant has worn off. That way, the pulse is dropping
    anyway, but on top of that, there's a chemical making it even slower,
    and sometimes it can quit all together.



    That's more of a threat with combos involving strong drugs or high
    doses, like heroin/cocaine or high dose dexamphetamine/high dose long
    acting benzo...



    But to the original chest pain, it shouldn't be that surprising on the
    fifth day of a binge. That doesn't mean it doesn't suck, but at
    that point your body is worn out and your nerves are frazzled.
    Anxiety probably has the most to do with it; I have high anxiety and
    feels chest pain even at low doses of stimulants, mostly just because
    he gets so worked up about them. If SWIM can get himself calm and
    rational, it's not so bad. And yes, pot also makes me anxious
    sometimes, and it makes the chest pains worse.